Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Took pills after unprotected sex. Symptoms of pregnancy, brown spotting. Ovary, tube removed. Pregnancy chances?

Hi, I am 43 yrs old. I will write everything in bullets to make it easy and short for you to understand. --Periods - June 28th-July 2nd --Unprotected Intercourse -July 4th ( observed the brown blood with discharge in the end) --Took Postinor levonorgestral 0.75 mg -one tablet within 40-46 hours --Very painful and tender breasts from July 15th --pink and light brown spotting 22nd and 23rd July --Strangely nausea and vomittings from last 7 months AM I PREGNANT?? Other stuff... 1. Two children-16 and 13 2. One ovary and fallopian tube have been removed due to ovarian cyst along with first pregnancy at age 26 yrs. 3. History of breast cancer in mother and her sister(my aunt) 4. Family history of heavy menstruation 5. Periods extremely regular 30 days cycle. 6. Have NEVER had spotting in my entire life from age 12.5 yrs old 7. Copulation once/twice a month average 8. Stress of being very lonely..away from family....have only a few friends(ONLY PROBLEM IN MY LIFE) 9. Most beautiful life apart from the above fact 10. Very inactive life (only cooking)
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ,
As mentioned you had unprotected sex 6th day of your menstrual cycle which was during safe period so chances of pregnancy is least.You took levonorgestral tablet which has a side effect of spotting, abdominal cramps , nausea vomiting which generally resolves as its own ( if more symptomatic then take anti spasmodic sos , pantoprazole n domperidone twice a day for 5 days).
If you are amenorrhoea persists( as forgot to mention) following that sexual contact even after one week of expected date of menstruation then do UPT to confirm pregnancy status and if it comes negative n amenorrhoea persists then visit gyne clinic for clinical evaluation n investigation including TVU and treated accordingly.

Hope this ll help


So don't worry
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor